Doctor insights on:
Withdrawals From Lexapro
Also called escitalopram, it is a selective serotonin reuptake inhibitor, used for treatment of depression, anxiety disorders. It is the isomer of citalopram (celexa), originally introduced as a refined form of Celexa with fewer adverse effects. Daily doses range from 10 mg. To 40 mg. , average 20mg. Main side-effects involve ...Read more
How long do withdrawal symptoms last from lexapro? I have taken 5 mg/day for 1.5 years and have been off for 2 wks. Withdrawal has been difficult.
On lexapro 10mg for 9 weeks. Not working and not interested in dose increase. Taking 5mg for a week, then none. What withdrawal should I expect?
Stopping Lexapro: You may have little or no Lexapro withdrawal effects since 5 mg is low dose and you're taking Ativan which may cover any symptoms of anxiety. However, return of depression symptoms may occur. Best to discuss with prescribing doctor. See: http://www.mayoclinic.org/diseases-conditions/depression/expert-answers/antidepressant-withdrawal/FAQ-20058133 I hope this helps. ...Read moreSee 1 more doctor answer
I stopped taking Lexapro 3 days ago after a month. No withdrawal so far. Chances it'll still happen?
Not likely: 1 month is not that long of a course to develop a significant reliance on the medication and you should not have any significant withdraw from dicontinuing it. Everyone metabolizes medications differently, but also the fact that after 3 days off, and you have no issues, that also suggests you will be fine. ...Read moreSee 1 more doctor answer
Forgot to take Lexapro 15mg 2-3 days. Feel terrible, probably withdrawals. Should I take full dose now and again in the morning or wait till morning
What happens if one misses a day of lexapro? Do I have to worry about withdrawal symptoms kicking in? What about 2 days?
Lexapro withdrawal: Depending on dose & length of time being on lexapro, usually there is gastrointestinal symptoms such as nausea, diarrhea, bloating, as well as nervousness & headaches. All in all, compared to other antidepressants, those symptoms are usually mild. ...Read moreSee 1 more doctor answer
Depends on symptoms: Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache. Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How long does withdrawal symptoms last from lexapro?
- Switching from lexapro to zoloft
- Alcohol withdrawals from one bottle of wine per night
- Ask a doctor a question free online
- Switching from cymbalta to lexapro
- Lexapro withdrawal brain zaps
- Withdrawal symptoms from depressants can include
- Withdrawal and side effects from coming off alcohol
- Talk to a psychologist online for free